# SDR UALA2010011900232

- Difficulty date: January 18, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 53,631 hours, 7,721 cycles
- Engine: Pwa PW4090
- System (JASC): 3520 · Passenger Oxygen System
- Part: Cover
- Condition: Broken
- Location: Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 37CDEFG PASSENGER OXYGEN MASK PANEL COVER IS BROKEN.  NEEDS PANEL DOOR SEATS NOT USEABLE. REPLACED O2 BOX ASSY.
